Journal of Generalized Lie Theory and Applications

Generalizing Two Structure Theorems of Lie Algebras to the Fuzzy Lie Algebras

João Carlos da Motta Ferreira and Maria das Graças Bruno Marietto

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper we generalize two structure theorems of the class of Lie algebras to the class of fuzzy Lie algebras, namely the structure theorem of semisimple Lie algebras and the Levi’s decomposition theorem. Some open questions are also given.

Article information

J. Gen. Lie Theory Appl., Volume 9, Number 2 (2015), 4 pages.

First available in Project Euclid: 2 February 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Semisimple fuzzy lie algebras Levi’s fuzzy decomposition Fuzzy lie algebras


da Motta Ferreira, João Carlos; Bruno Marietto, Maria das Graças. Generalizing Two Structure Theorems of Lie Algebras to the Fuzzy Lie Algebras. J. Gen. Lie Theory Appl. 9 (2015), no. 2, 4 pages. doi:10.4172/1736-4337.1000234.

Export citation